# SDR AWXA0001479

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,031 hours, 46,569 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 654957117
- Condition: Deteriorated
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAS - DIVERTED FLIGHT - 2/27/01 - EN ROUTE FROM RNO TO PHX THE AIRCRAFT EXPERIENCED AIRFRAME VIBRATIONS THAT WERE NOTICED IN THE COCKPIT AND AFT GALLEY; THE CREW FELT IT IN THE CONTROL WHEEL AND RUDDER PEDALS.  IT INCREASED IN FREQUENCY FROM 230 KTS TO .77 MACH.  THE FLIGHT WAS DIVERTED TO LAS.  IN LAS A VISUAL INSPECTION WAS PERFORMED ON THE RUDDER, ELEVATORS, TABS, RUDDER PCU ATTACH POINTS, INPUT RODS, STANDBY ACTUATOR AND ATTACH POINTS, AFT FUSELAGE AREA, DOORS, PANELS AND VORTEX GENERATORS; ALL WERE GOOD.  REPLACED YAW DAMPER COUPLER AS A PRECAUTION.  THE AIRCRAFT WAS REPOSITIONED TO PHX.
